# SDR DL757090338

- Difficulty date: March 3, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 66,562 hours, 29,901 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Part number: 311N3510148
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON SUPPORT BEAM INBD SUPPORT ANGLE CRACKED AT NACELLE STA 105.  REPLACED ANGLE PER SRM 51-70-11 PAGE 1 STEPS 3-7 AND 10-11 ON ATS CARD 00713.
